# SDR C2XA96IA230

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION:  1C, 2C, 4C.  TOTAL TIME:  12,085.2 HOURS.  TOTAL CYCLES:  17,466.  DURING A ROUTINE INSPECTION, THE CABIN FLOOR LEVEL LT SEAT TRACK WAS FOUND CORRODED BEYOND MANUFACTURER'S LIMITS.  THE CABIN LT FORWARD FLOOR LEVEL SEAT TRACK WAS REMOVED AND REPLACED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
